# SDR FDEA201306121265

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 59,416 hours, 23,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: MS25237338
- Condition: Wrong Part
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE PRESS TO TEST LIGHT INOPERATIVE ON LT DOOR DURING PREFRIGHT.  FOUND WRONG LAMPS INSTALLED.  INSTALLED CORRECT LAMPS IAW SMP DR SIDE LIGHT WORKS NORMAL .  ACFT OK FOR SERVICE.
